Coverart for item
The Resource Advances in mathematical economics, Vol. 7, edited by S. Kusuoka, A. Yamazaki

Advances in mathematical economics, Vol. 7, edited by S. Kusuoka, A. Yamazaki

Label
Advances in mathematical economics, Vol. 7
Title
Advances in mathematical economics
Title number
Vol. 7
Statement of responsibility
edited by S. Kusuoka, A. Yamazaki
Contributor
Subject
Language
eng
Summary
A lot of economic problems can be formulated as constrained optimizations and equilibration of their solutions. Various mathematical theories have been supplying economists with indispensable machineries for these problems arising in economic theory. Conversely, mathematicians have been stimulated by various mathematical difficulties raised by economic theories. The series is designed to bring together those mathematicians who are seriously interested in getting new challenging stimuli from economic theories with those economists who are seeking effective mathematical tools for their research
Member of
Cataloging source
GW5XE
Dewey number
330.015195
Index
index present
LC call number
HB135
LC item number
.A38 2005eb
Literary form
non fiction
Nature of contents
  • dictionaries
  • bibliography
http://library.link/vocab/relatedWorkOrContributorDate
1954-
http://library.link/vocab/relatedWorkOrContributorName
  • Kusuoka, S.
  • Yamazaki, A
Series statement
Advances in Mathematical Economics
Series volume
7
http://library.link/vocab/subjectName
  • Economics, Mathematical
  • BUSINESS & ECONOMICS
  • Affaires
  • Science économique
  • Economie de l'entreprise
  • Economics, Mathematical
  • Sūri keizaigaku
Label
Advances in mathematical economics, Vol. 7, edited by S. Kusuoka, A. Yamazaki
Instantiates
Publication
Bibliography note
Includes bibliographical references (pages 135-139) and index
Carrier category
online resource
Carrier category code
  • cr
Carrier MARC source
rdacarrier
Color
multicolored
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
Research Articles -- Some variational convergence results for a class of evolution inclusions of second order using Young measures -- Law invariant convex risk measures -- A method in demand analysis connected with the Monge-Kantorovich problem -- Real indeterminacy of equilibria with real and nominal assets -- The bearing of duality on microeconomics
Control code
209902913
Dimensions
unknown
Extent
1 online resource (142 pages)
Form of item
online
Isbn
9784431243328
Media category
computer
Media MARC source
rdamedia
Media type code
  • c
http://library.link/vocab/ext/overdrive/overdriveId
978-4-431-24332-8
Specific material designation
remote
System control number
(OCoLC)209902913
Label
Advances in mathematical economics, Vol. 7, edited by S. Kusuoka, A. Yamazaki
Publication
Bibliography note
Includes bibliographical references (pages 135-139) and index
Carrier category
online resource
Carrier category code
  • cr
Carrier MARC source
rdacarrier
Color
multicolored
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
Research Articles -- Some variational convergence results for a class of evolution inclusions of second order using Young measures -- Law invariant convex risk measures -- A method in demand analysis connected with the Monge-Kantorovich problem -- Real indeterminacy of equilibria with real and nominal assets -- The bearing of duality on microeconomics
Control code
209902913
Dimensions
unknown
Extent
1 online resource (142 pages)
Form of item
online
Isbn
9784431243328
Media category
computer
Media MARC source
rdamedia
Media type code
  • c
http://library.link/vocab/ext/overdrive/overdriveId
978-4-431-24332-8
Specific material designation
remote
System control number
(OCoLC)209902913

Library Locations

    • Ellis LibraryBorrow it
      1020 Lowry Street, Columbia, MO, 65201, US
      38.944491 -92.326012
Processing Feedback ...